# SDR SIMA20130728004

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 6,629 hours, 4,158 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ON EICAS.  F/A REPORTED SMOKE ODOR THROUGHOUT CABIN.  INSPECTED LAV SMOKE DETECTOR AND LIGHT.  NO DEFECT NOTICED, PERFORMED OPS CHECK OF LAV SMOKE DETECTOR IAW AMM 26-16-00.  SYS CHECKED GOOD AT THIS TIME.  OK TO RETURN TO SERVICE.
